# SDR RAIA9909017

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- Engine: Garrtt TPE33112UA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE RPM DROPS TO 94 PERCENT DURING TTL CHECK.  MAINTENANCE REPLACED FUEL BY-PASS VALVE.
